# SDR 9520372296

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- Engine: Pwa JT8D15A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR INDICATION WAS LOW AND FLUCTUATING ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE FLIGHT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EPR INDICATOR WITH A SERVICEABLE UNIT.
